Abstract

We propose a method based on the maximum-likelihood technique for removing speckle patterns that plague coherent images. The proposed method is designed for images whose gray levels vary continuously in space. The image model is based on a lattice of nodes corresponding to vertices of triangles in which the gray level of each pixel is produced by linear interpolation. A constraint on isoline gray levels is introduced to regularize the solution.

© 2004 Optical Society of America

Full Article  |  PDF Article
Related Articles
Myopic deconvolution of adaptive optics images by use of object and point-spread function power spectra

Jean-Marc Conan, Laurent M. Mugnier, Thierry Fusco, Vincent Michau, and Gérard Rousset
Appl. Opt. 37(21) 4614-4622 (1998)

Myopic deconvolution from wave-front sensing

Laurent M. Mugnier, Clélia Robert, Jean-Marc Conan, Vincent Michau, and Sélim Salem
J. Opt. Soc. Am. A 18(4) 862-872 (2001)

Adaptive-neighborhood speckle removal in multitemporal synthetic aperture radar images

Mihai Ciuc, Philippe Bolon, Emmanuel Trouvé, Vasile Buzuloiu, and Jean-Paul Rudant
Appl. Opt. 40(32) 5954-5966 (2001)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Figures (11)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (13)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription